# SDR 05FDEA02944

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, LT AIRCON COMPT NR 1 INTERIOR FUSELAGE FRAME AT STA 577 LT LONGERON 44-48L, FOUND DENTED.  DENTED FRAME REMOVED & NEW FRAME INSTALLED AS PER SRM 51-35-01 VOL.II. NEW FRAME FABRICATED AS PER DRAWING ACA 3352 P/N FX ACA 3352-3. MINOR REPAIR PER GMM 6-2-100.
